International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 315-319
An iteration technique and commutativity of rings
Department of Mathematics, Faculty of Science, King Abdul Aziz University, P.O. BOX 9028, Jeddah 21413, Saudi Arabia
Received 6 June 1988
Copyright © 1990 H. A. S. Abujabal and M. S. Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Through much shorter proofs, some new commutativity theorems for rings with unity have been obtained. These results either extend or generalize a few well-known theorems. Our method of proof is based on an iteration technique.